# SDR CA040323007

- Difficulty date: March 22, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 7,332 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: PDLM60
- Condition: Tripped
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE 60 AMP BREAKER THAT PROTECTS THE HYDRAULIC LANDING GEAR PUMP MOTOR CIRCUIT TRIPPED WHEN THE GEAR WAS RETRACTED AFTER TAKE OFF. THE CREW ELECTED TO BLOW THE GEAR DOWN AND RETURNED TO BASE WITHOUT FURTHER INCIDENT.   HYDRAULIC SYSTEM ON THIS AIRCRAFT ORIGINALLY HAD A 120 AMP BREAKER IN THIS CIRCUIT BUT IT WAS CHANGED TO 60 AMPS TO COMPLY WITH AD 95-13-03. THIS AD WAS INTENDED FOR MECHANICAL RETRACTION SYSTEM. THE HYDRAULIC SYSTEM HAS A 100 AMP MOTOR WHICH RUNS LONGER THAN THE MECHANICAL SYSTEM AND IS PRONE TO NUISANCE TRIPS OF THE 60 AMP BREAKER. THE AD SHOULD BE NOTED AS NOT APPLYING TO HYDRAULIC SYSTEMS WHICH SHUTS OFF BY VIRTUE OF A HYDRAULIC PRESSURE SWITCH.
